# SDR DALA2024080507781

- Difficulty date: July 31, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 84,455 hours, 14,115 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Nr 5 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1817 LHW NO.5 SLAT INSIDE SURFACE DENT FROM I/B EDGE 60 INCH. CORRECTIVE ACTION: LHW NO.5 SLAT INSIDE SURFACE REPAIRED FROM I/B EDGE 60 INCH AS PER B767-400 SRM 57-43-02-2R-1 & SRM 51-70-10-2R-4 (0475822)
